MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG CONFIRMATORY TEST; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ROCHE DIAGNOSTICS ELECSYS HBSAG CONFIRMATORY TEST; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 09127127190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable hbsag confirmatory elecsys result from one patient sample tested on the cobas e 801 analytical unit.The questionable result was not reported outside of the laboratory.The result of hbsag confirmatory test was "reactive".The patient sample was sent to another laboratory.The hbsag result from the other laboratory was "negative".
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2024; the results were within specifications.The investigation reviewed the qc recovery; the results were within +/- 2 standard deviations (sd).There was no indication of a performance issue with the reagent.The customer stated that the event only occurred with one patient sample.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HBSAG CONFIRMATORY TEST
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18977392
Report Number1823260-2024-00901
Device Sequence Number12270953
Product Code LOM
UDI-Device Identifier07613336175293
UDI-Public07613336175293
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09127127190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown